# SDR UPS04843021

- Difficulty date: August 20, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT CAME ON.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW MM 33-50-01-2.  ALL OPS CHECK NORMAL.
